MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; DOUBLE MOBILITY HC LINER Ø28/DMI

MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; DOUBLE MOBILITY HC LINER Ø28/DMI
Model Number 01.26.2858MHC
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 06/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 june 2026: mpact dm 01.26.2858mhc double mobility hc liner d 28/dmi (k092265) lot: 2436009: (b)(4) items manufactured and released on 14-mar-2025.Expiration date: 2030-feb-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Mectacer 01.29.201 mectacer head biolox delta dia.28 12/14-s (k112115) lot: 2534695: (b)(4) items manufactured and released on 02-feb-2026.Expiration date: 2031-jan-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
At about 1 month from the primary, the patient came in due to infection and the pathogen is unknown.The surgeon performed a washout, revised the 28mm biolox head s to a same size head and revised the d 28/dmi hc liner to a same size liner.The surgery was completed successfully.

Brand Name
DOUBLE MOBILITY LINER
Common Device Name
DOUBLE MOBILITY HC LINER Ø28/DMI
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25632994
Report Number3005180920-2026-00607
Device Sequence Number9353579
Product Code MEH
UDI-Device Identifier07630030807442
UDI-Public07630030807442
Combination Product (Y/N)N
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.26.2858MHC
Device Lot Number2436009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown